Dizziness and general HIV things
Oct 18, 2009
I have been HIV+ for 5-6 years, and went to get formally tested this past July. My cd count as of July was 294 and my viral load was 27,000. My question is, lately I have been feeling funny in the head, fatigued. I started taking 1000 mcg of B-12 daily. I had been on centrum multivitamins, which has iron. But then I started taking Once a Day Men's tablets. I have been feeling dizzy the past couple of days. When I move around and such. Could this be some kind of anemia? Iron deficiency? or just the HIV, or lower numbers? They have not put me on meds for the HIV yet, but I suspect they will soon.
Response from Dr. Holodniy
Your symptoms are fairly nonspecific and could be from many different things. Given your current numbers, I would recommend starting HIV treatment now.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Over The Counter Products That Test For Vaginal Infections
- What Does It Mean When You Have A Discharge But No Std?
- Are Chronic Yeast Infection And Swollen Glands Sign Of Hiv?
- Basic Metabolic Panel Hiv Irregularities
- Could Having Hepatitis Cause Hiv Test False Positive
- Giving Unprotected Oral Sex On A Guy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.